Related Questions

I think im having my period for the 3rd time this month I just started birth control and im sexually active I've also had brown discharge what's wrong?

Usually. It can take a couple of months to get regulated on the pill. If u started them mid cycle ur uterus had some developed lining and the pill may be making that come off irregurly. I'm sure you were checked when u started them, what i'm telling u is probably right. Hang in there but return to doc if continues. Read more...

My period is due in 4 days but I have had brown discharge for 3. I am not on birth control. Sexually active but also under a lot of stress. Am I okay?

Monitor. A period starting a few days early is not abnormal at all. Having a lighter or heavier period from time to time is also normal. I would monitor your cycles over the next few months and see what they are like. Birth control is great at regulating menstrual cycles. Read more...

Have brown discharge for 5 days, supposed to get period in 7-10 day. Sexually active, on birth control. Had sex 5, 7, & 14 days ago. Ovulated week ago?

Birth control. You mention that you are on birth control. If so then you are not ovulating. Birth control works by preventing ovulation. Brown discharge is usually old blood. The most common cause is breakthrough bleeding -- bleeding at the wrong time while on birth control. It is annoying but resolves on its own. If the bleeding and discharge continues schedule a visit for testing. Read more...

Have had brown discharge for last 5 days, supposed to get period in 7-10 days. Sexually active, on birth control. Had sex 5, 7, & 14 days ago.?

STD check needed. Colored (yellow, green, brown) vaginal discharge suggests infection, including STDs like gonorrhea or chlamydia, assuming you are sexually active. Possibly a vaginal infection like trichomonas or bacterial vaginosis; these usually cause odor. Get examined and tested ASAP, either with your doctor, your local health department STD clinic, or a reproductive health clinic like Planned Parenthood. Read more...

I'm on nuvaring birth control and the start of my last period was July 25th. On August 14th I experienced brown discharge and mild cramping. This has never happened to me before but I am sexually active. I was wondering what could have caused it?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the Nuvaring is not working. Read more...